# SDR 98ZZZM117

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Bs 360-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE PLATE, VENT CASE ATTACH FLOOR SHOW LEVEL 2 CORROSION FROM STATION 360 TO STATION 400.  REMOVED AND REPLACED PLATE AT AFFECTED AREA AS PER SRM 51-13-1.  (M)
